SciELO - Scientific Electronic Library Online

 
vol.41 issue3Structure of a quotient ring R/P and its relation with generalized derivations of RStability and instability analysis for the standing waves for a generalized Zakharov-Rubenchik system author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

IGHACHANE, Mohamed Amine; BENABDI, El Hassan  and  AKKOUCHI, Mohamed. A new refinement of the generalized Hölder’s inequality with applications. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.643-661. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-4538.

In this paper, we prove a further generalized refinement of the weighted arithmetic-geometric mean inequality. As application, we show a new refinement of the generalized classical Hölder’s inequality and we give refinements to several inequalities for some special functions.

Keywords : arithmetic-geometric mean inequality; generalized Hölder’s inequality; gamma function; (q, k)-polygamma functions; Nielsen’s β-function.

        · text in English     · English ( pdf )